# SDR ASAA2018020923574

- Difficulty date: February 9, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 14,132 hours, 4,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750236
- Condition: Corroded
- Location: Bs 727d-727l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZEE TRANSITION CHANNEL HAS SEVERAL SPOTS OF CORROSION BETWEEN BS 727D-727I+8, RBL 21.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-53.  REMOVED AND REPLACED THE  CHANNEL IAW SRM 53-00-53-2R-5.
